Page 1 of 2 12 LastLast
Results 1 to 10 of 16

Thread: ADHD meds and ED

  1. #1

    Default ADHD meds and ED

    Has anyone experienced erectile distinction while on a stimulant medication? If so, does it eventually go away?

  2. #2

    Default

    I am not a doctor, nor do I speak from direct experience.

    A good friend of mine is on some ADHD or anti-depressant med. He refers to it as chemical castration, and it does not go away as long as he's on the med.

    I don't know if that's the med, him, or some other thing, though.

  3. #3

    Default

    When I started Adderall I went through it but after a while I was able to 'power through it' with some effort. The days I missed a dose it was like being on Zoloft again - diamond cutters that screamed out for relief! I've been off of it going on a year and things aren't too extreme 1 way or the other these days but I could probably attribute that to body chemistry

  4. #4

    Default

    I wouldn't be surprised if erectile dysfunction where a side-effect of certain types of ADHD medications. I know this is the case with some antidepressants, given that I am on Zoloft and I have been dealing with a reduced sex drive and erectile dysfunction.

  5. #5

    Default

    Unfortunately I can do a testimonial to this one. Plus I will add the disclaimer here, I am not a doctor, nor do I intend to pass myself off as a doctor. I am just talking about my personal experience and you should consult with a qualified person before making any decisions involving any form of medication. (I just want to keep the purple letter people happy and not break any rules )

    The add medication that I take does not "cause" ED, but it can heighten the performance anxiety aspect. Especially at night time when the meds have worn off. However, the antidepressants is an entirely different situation, and it depends on which one you take. The one I take, does not cause ED but it does effect climax (climax with out completion). The symptoms wore off as time went on, But since I have turned into an official "old fart" the Low T and ED have become an issue and it may or may not be related to the meds as much as it is to my age and life style.

    So I have tried chemical assistance and the side effects are almost as bad as the ED.

    I hope this helps.

  6. #6

    Default

    As being a former user of meth. Yes I have. It's very common with any drug that stimulate. To me pro long use of such drugs leaves a lasting effect

  7. #7

    Smile



    Quote Originally Posted by Bambusa View Post
    Has anyone experienced erectile distinction while on a stimulant medication? If so, does it eventually go away?
    Erectile distinction?! That sounds like a very good grade to get! I'd be pleased with just a merit!

    As baby_mike says, stimulants can often cause such an effect. Hence the term "billy willy" (billy being a colloquial name for amphetamine sulphate).

  8. #8

    Default



    Quote Originally Posted by tiny View Post
    Erectile distinction?! That sounds like a very good grade to get! I'd be pleased with just a merit!

    As baby_mike says, stimulants can often cause such an effect. Hence the term "billy willy" (billy being a colloquial name for amphetamine sulphate).
    When I was doing meth all of my tweaker friends called meth Tena. They always said Tena don't like em hard so don't expect much.

  9. #9

    Default



    Quote Originally Posted by baby_mike View Post
    When I was doing meth all of my tweaker friends called meth Tena. They always said Tena don't like em hard so don't expect much.
    Tena don't like 'em hard...? I'm probably just being a bit slow... but... I don't get it! :-/

    You mean Tena the incontinence brand? Don't like 'em hard because...?

  10. #10

    Default

    Nope not at all, although I stopped taking mine a year ago, I have adhd and my turrets is now just mild, didn't like the way it made me feel while taking them but no probs in the E.D. area, I would talk to a doc imho

Similar Threads

  1. ADD/ADHD and Diapers
    By redfox1 in forum Diaper Talk
    Replies: 22
    Last Post: 09-Jan-2012, 19:26
  2. ADHD Poll/Experiences
    By Justice91 in forum Off-topic
    Replies: 23
    Last Post: 01-Jan-2012, 12:43
  3. ADHD and the Childish Connection
    By Squirmyboy in forum Adult Babies & Littles
    Replies: 47
    Last Post: 03-Jan-2011, 00:04

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
ADISC.org - the Adult Baby / Diaper Lover / Incontinence Support Community.
ADISC.org is designed to be viewed in Firefox, with a resolution of at least 1280 x 1024.